# SDR MALA976242

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Part number: 472326
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO MSP, THE LEFT FIRE DETECT FAIL CAUTION LIGHT CAME ON 4 TIMES, INTERMITTENTLY.  AIRCRAFT LANDING WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND AFT FIRE WIRE CHAFFED, FOUND ENGINE MOUNTS BAD.  REPLACED ENGINE MOUNTS AND AFT FIRE WIRE.  OPS CHECK GOOD.
